# SDR AALA20170106019

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 507 hours, 181 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. LIFE RAFT APPEARS TO BE TAMPERED WITH. REMOVED AND REPLACED LIFE RAFT IAW AMM 25-66-41. OPERATIONAL CHECK GOOD.
